MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 53MM FULL POR; KNEE TIBIAL TRAY ACCESSORY
Catalog Number 151111204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Pain (1994); Rash (2033)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is positive for nickel allergy and is symptomatic to include itching, rashes, and pain.All components were removed successfully without patient harm or delay and a metal sensitive knee revision was performed utilizing components from a different manufacturer.His initial knee revision was performed on the date listed, however a tibial side revision was also performed on (b)(6) 2023 due to pain.A der was submitted at that time.It was later, when his pain persisted that the metal allergy test was performed and his allergy was confirmed.Doi: on (b)(6) 2022, dor: on (b)(6) 2024, affected side: right.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot :the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATUN TIB SLV M/L 53MM FULL POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18541815
Report Number1818910-2024-01333
Device Sequence Number7922896
Product Code NJL
UDI-Device Identifier10603295436584
UDI-Public10603295436584
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151111204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 9 CEM; ATTUNE CRS RP INSRT SZ 9 16MM; ATTUNE POS FEM AUG SZ 9 4MM; ATTUNE POS FEM AUG SZ 9 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUNE PRESSFIT STR STEM20X60MM; ATUNE PRESSFIT STR STEM22X60MM; ATUNE REV RP TIB BASE SZ 7 CEM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale